# SDR SWAA961063

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED ELECTRICAL ODOR IN MID CABIN AREA.  INSPECTED ELECTRICAL WIRING AND NOTED NO DEFECTS PER BOEING M/M.
